

#### Draft - v.2

# **TUESDAY, SEPTEMBER 24, 2019**

## **Delta Hotel Winnipeg**

### ICCS BOARD MEETING 8:30 a.m. – 10:50 a.m. CDT

Delta A Room

#### ANNUAL GENERAL MEETING 11:00 a.m. – 12:00 p.m. CDT

Delta A Room

## WELCOME LUNCH

Blaze A Room

#### 12:00 p.m. – 12:50 p.m. CDT

(12:50 P.M. PARTICIPANTS TO GATHER IN HOTEL LOBBY TO BOARD BUS FOR LEARNING EVENT PROGRAM) Dress code: comfortable attire and footwear

# LEARNING EVENT PROGRAM

1:00 p.m. – 5:00 p.m. CDT

12:50 p.m.	Delegates to gather in the lobby of the Delta Hotel Winnipeg to board bus.
1:00 p.m.	Depart Hotel for TBC (address)
4.0E m m	Arrival at TBC present to meeting room
1:25 p.m.	Arrival at TBC – proceed to meeting room
1:30 – 1:40	Welcome:
p.m.	
(10 min)	Remarks by Meeting Hosts: Guy Gordon and Dan Kerr



1:40 – 2:40	Innovative Technology - Bringing positive change to people's lives
p.m.	
(60 min)	<b>Farmers Edge:</b> Many of Canada's top ventures are using technology for responsible disruption to change the future of work, commerce, and society. Technology from <b>Winnipeg's Farmers Edge</b> helps growers make dozens of decisions with upto-the-minute data. Farmers Edge who services over 40 million acres in Canada, the USA, Australia, Brazil and Eastern Europe, has always focused on productivity and sustainability in addition to a new trend – traceability. Consumers will be able to check how and where the ingredients in, say, their morning cereal were grown – eventually right down to which farm. Farmers Edge is one of many Canadian firms who are having a national and global impact in service delivery.
	Overview of session: under development by Host – further details to follow
2:40 – 3:00 p.m.	Placeholder for travel time that may be required between venues. Break
2:55 p.m.	Arrive at TBC, proceed to TBC
3:00 – 4:00 p.m.	Artificial Intelligence
(60 min)	Overview of session: under development by Host – further details to follow
	<ul> <li><u>Presenters:</u></li> <li>Scott Sinclair, Deputy Minister, Crown Services</li> <li>Tbc</li> </ul>
	<ul> <li>Manitoba's use of data analytics for policy evaluation and testing, as well as robotic process automation and machine learning, with use of Artificial Intelligence to advance decision-making in-service delivery. This presentation aligns with the Analytics Playbook developed by the PSSDC's Data Driven Intelligence Working Group.</li> <li>Demos</li> </ul>
4:00 – 4:45 p.m.	ICCS to discuss/confirm this item with Meeting Host first and then JC Co-Chairs
(45 min)	Artificial Intelligence



	Due to a tight Joint Councils' agenda, there may be an opportunity at the Learning Event to include a presentation by Gov of Canada on Artificial Intelligence:
	<ul> <li>How to leverage AI in the public sector</li> <li>Gov of Canada directive on automation</li> <li>Ethical use of AI and policy implications</li> <li>AI use cases</li> </ul>
4:45 p.m.	Members depart TBC and board bus.
<b>5:00 p.m.</b> (approx.)	Arrival at Delta Hotel Winnipeg.

### WELCOME RECEPTION 6:00 – 9:00 p.m.

# **CANADIAN MUSEUM FOR HUMAN RIGHTS**

85 Israel Asper Way

#### **Business Attire**

The Canadian Museum for Human Rights is the first museum solely dedicated to the evolution, celebration and future of human rights. The museum's mandate is to explore the subject of human rights, with special but not exclusive reference to Canada, to enhance the public's understanding of human rights, to promote respect for others, and to encourage reflection and dialogue. The Museum will play an essential role in:

- Preserving and promoting our heritage at home and abroad
- Contributing to the collective memory and sense of identity of all Canadians
- Inspiring research, learning, and entertainment that belong to all Canadians

<ul> <li>Inspiring</li> </ul>	• Inspiring research, rearring, and entertainment that belong to an oundulars	
5:50 p.m.	Delegates to gather in the lobby of the Delta Hotel Winnipeg to depart for	
	reception at 85 Israel Asper Way.	
6:00 p.m.	Depart for Museum	
6:10 p.m.	Arrival at The Canadian Museum for Human Rights.	
6:10 - 6:50	Participants to browse the Museum Galleries before the Reception.	
p.m.		
(40 min)		
6:50 p.m.	Participants to proceed to Garden of Contemplation for the Reception	
6:50 p.m. –	Reception	
8:45 p.m.		
7:15 p.m.	Welcome Remarks:	
	Special Guest(s): details to follow	



8:45 p.m.	Participants to board bus and depart for Delta Hotel Winnipeg.
9:00 p.m.	Arrive at Delta Hotel Winnipeg.
(approx.)	